# SDR ASAA2017060821002

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,946 hours, 8,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL PRIOR TO DESCENT, RIGHT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. RIGHT PACK LIGHT EXTINGUISHED.
